# SDR SWAA2014012024219

- Difficulty date: December 21, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 56,621 hours, 45,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 400+10 LOWER AFT WINDOW SKIN CUTOUT CRACKED BETWEEN HOLE 3 TO 6.   REPAIRED SKIN IAW EA.
